Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDLINE MEDLINE SIRUS SURGICAL GOWN
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDLINE MEDLINE SIRUS SURGICAL GOWN
Catalog Number
DYN20025
Health Effect - Clinical Code
No Information (3190)
Date of Event
04/09/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Provider scrubbed in for a case wearing a medline sirus surgical gown level three and twice the gowns ripped at the same place with little pressure applied while putting on gloves.The reference number is (b)(4) and the bar code number is (b)(4).
New Search
Submit an Adverse Event Report
Brand Name
MEDLINE SIRUS SURGICAL GOWN
Common Device Name
SURGICAL GOWN
Manufacturer
(Section D)
MEDLINE
MDR Report Key
7424952
Report Number
MW5076447
Device Sequence Number
11301773
Product Code
FYA
UDI-Device Identifier
10080196304677
UDI-Public
0110080196304677
Combination Product (Y/N)
N
Initial Reporter State
PA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
04/10/2018
2
Devices were Involved in the Event:
1
2
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
DYN20025
Was Device Available for Evaluation?
No
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1